# SDR REXA2025011000031

- Difficulty date: December 19, 2024
- Submitted: January 10, 2025
- Operation: Air carrier
- Aircraft: N331CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10061
- Aircraft time: 43,276 hours, 33,585 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: SH670313531
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F.S. 295 FRAME IS CORRODED ON FWD SIDE OF AT STGR 26R - STGR 27. REPAIRED PER CRJ-700 SRM 53-00-06-201-006-A01.
